# SDR N6WA2015040101

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 30,435 hours, 21,925 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Dead Bolt
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR DEADBOLT IS INOPERATIVE.  SECURED COCKPIT DOOR DEADBOLT ASSEMBLY IAW CMM 25-17-03.
